# SDR UPS04M42943

- Difficulty date: June 17, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZ STAB LT NR 19 BARREL NUT HOLE FOUND CORRODED ON BOTTOM BEARING AND SIDEWALL SURFACE.  CORROSION ON B/N HOLE NR 19 LT. REMOVED AND REAMED IAW EO MD11-5510-19409-G  FOUND OUT OF LIMIT.  REPAIR AND FAB SLEEVE BUSHING FABRICATED IAW EO MD11 -5510-19409-G.  PR1422B2 SEALANT APPLIED IAW EN.1215-04 AT,B/N HOLE NR 19 LT.  REPAIR SLEEVE BUSHING INSTALLED AT B/N HOLE NR 19 LT IAW EO MD11-51 0-19409-G,FOUND WITHIN LIMIT AND SATISFACTORY.
